MathSciNet Relay Station
MathSciNet bibliographic data
MR732507 60G17 (60G15)
Besson, Jean-Luc; Wschebor, Mario Sur la finitude des moments du nombre de passages par un niveau d'une fonction aléatoire. (French) [On the finiteness of the moments of the number of level crossings of a random function] C. R. Acad. Sci. Paris Sér. I Math. 297 (1983), no. 6, 361–363.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement